# SDR SWAA2022030265827

- Difficulty date: January 29, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-26; LEFT WING INBD L/E FLAPWELL; FWD SPAR STA 150; PNEUMATIC DUCT SUPPORT BRACKET ATTACH FASTENER HOLES; ELONGATED. / [01] REMOVED SUPPORT BRACKET AND CLAMP IAW SRM 51-40-02-0G-0 STEP 9  WORK ACCOMPLISHED BY ALFRED HARSCH #940113;[02] INSTALLED NEW SERVICEABLE PNEUMATIC DUCT SUPPORT BRACKET IAW SRM 51-40-02-0G-0 STEP 9;[03] VERIFIED STEPS 1 AND 2. AUDIT C/W
